MathSciNet Relay Station
MathSciNet bibliographic data
MR938693 (89d:55049) 55S45 (54E60 55P55)
Dydak, Jerzy; Geoghegan, Ross Correction to: "The singular cohomology of the inverse limit of a Postnikov tower is representable'' [Proc. Amer. Math. Soc. 98 (1986), no. 4, 649–654; MR0861769 (87m:55024)]. Proc. Amer. Math. Soc. 103 (1988), no. 1, 334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement